How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

What causes explosive diarrhea? I am taking linzess 290 McG;

Customer Question

What causes explosive diarrhea?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I am taking linzess 290 McG; Lyrica 100mg, Orracea 40mg & combigan opthalmic solution 0.2/0.5%
JA: What medications do you take daily? Are you allergic to any medications?
Customer: I am not allergic to any medication, as far as I know.
JA: Anything else in your medical history you think the doctor should know?
Customer: I had a collectomy & anastasmosis in 1991. I have IBS
Submitted: 7 months ago.
Category: Medical
Expert:  Dr. Bob replied 7 months ago.

How long have you had this? How often does it occur?

Customer: replied 7 months ago.
I hav had this on and off for about 5 weeks. It occurs about twice a week.
Expert:  Dr. Bob replied 7 months ago.

Have you been out of the country during the past few months?